IOE EPrints

On Mathematical Warrants: Proof Does Not Always Warrant, and a Warrant May Be Other Than a Proof

Rodd, Melissa (2000) On Mathematical Warrants: Proof Does Not Always Warrant, and a Warrant May Be Other Than a Proof. Mathematical Thinking and Learning, 2 (3). pp. 221-244. ISSN 1532-7833

Full text not available from this repository.
Item Type: Article
Divisions: IOE Departments > Departments > Curriculum, Pedagogy and Assessment
Depositing User: IOE Repository Editor (2)
Date Deposited: 12 Jul 2010 13:34
Last Modified: 14 Oct 2013 12:27
URI: http://eprints.ioe.ac.uk/id/eprint/6152

Actions (login required)

View Item View Item